# SDR AALA202504089626

- Difficulty date: February 27, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Part number: D5348003820402
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON LINTEL LOC. BTW FR66 AND FR68 AT LEVEL STGR 8L UPPER FUSELAGE, MEASURE OF CRACK L= 0.135 IN.  MAINTENANCE REPLACED LINTEL LOC. BTW FR66 AND FR68 AT LEVEL OF STGR 8L UPPER FUSELAGE, IAW A319 SRM 51-42-11-801 AND DWG D53480009.
